| Model Number |
SC-2352-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
01/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: model #: sc-2352-50e, serial #: (b)(4).Description: trial linear 3-4 lead, 50cm.
Event or Problem Description
A report was received that the trial patient had a peripheral subcutaneous lead that was burning.The patient underwent a revision procedure wherein the lead was repositioned.The patient was doing well post operatively.